About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [24 citations: 24 articles]

Articles published in Journal of Mathematics have been cited 24 times. The following is a list of the 24 articles that have cited the articles published in Journal of Mathematics.

  • Gowdara M. Pavithra, and Bijjanal J. Gireesha, “Unsteady flow and heat transfer of a fluid-particle suspension over an exponentially stretching sheet,” Ain Shams Engineering Journal, 2014. View at Publisher · View at Google Scholar
  • Shamshad Husain, Sanjeev Gupta, and Huma Sahper, “Algorithm for Solving a New System of Generalized Nonlinear Quasi-Variational-Like Inclusions in Hilbert Spaces,” Chinese Journal of Mathematics, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Tingyao Xiong, Jonathan I. Hall, and Hung-Ping Tsao, “Combinatorial Interpretation of General Eulerian Numbers,” Journal of Discrete Mathematics, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Bijan Davvaz, and Feng Feng, “Fuzzy Gamma-hypergroups,” Journal of Intelligent & Fuzzy Systems, vol. 26, no. 4, pp. 1593–1600, 2014. View at Publisher · View at Google Scholar
  • Asma Ali Elbeleze, Adem Kılıçman, and Bachok M. Taib, “Numerical Methods for Fractional Order Singular Partial Differential Equations with Variable Coefficients,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Hui Ding, Zhongbao Zhou, Helu Xiao, Chaoqun Ma, and Wenbin Liu, “Performance Evaluation of Portfolios with Margin Requirements,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Jakob Löber, Falko Ziebert, and Igor S. Aranson, “Modeling crawling cell movement on soft engineered substrates,” Soft Matter, vol. 10, no. 9, pp. 1365, 2014. View at Publisher · View at Google Scholar
  • Sunil Kumar Singh, “The S-Transform of Distributions,” The Scientific World Journal, vol. 2014, pp. 1–4, 2014. View at Publisher · View at Google Scholar
  • S. A. Mohiuddine, and Abdullah Alotaibi, “Statistical Summability of Double Sequences through de la Vallée-Poussin Mean in Probabilistic Normed Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Nasser Alkasbi, and Maslina Darus, “On General Integral Operator of Analytic Functions,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Ioannis K. Argyros, “Expanding the applicability of a modified Gauss-Newton method for solving n onlinear ill-posed problems,” Applied Mathematics And Computation, vol. 219, no. 21, pp. 10518–10526, 2013. View at Publisher · View at Google Scholar
  • Stojan Radenovic, Slobodan Radojevic, and Satish Shukla, “Some coupled coincidence and common fixed point results for a hybrid pair o f mappings in 0-complete partial metric spaces,” Fixed Point Theory And Applications, pp. 1–16, 2013. View at Publisher · View at Google Scholar
  • Mitul Islam, Bipul Islam, and Nurul Islam, “Chaos control in Shimizu Morioka system by Lie algebraic exact linearization,” International Journal of Dynamics and Control, 2013. View at Publisher · View at Google Scholar
  • Khole Timothy Poumai, “On Some Classes Of Schauder Frames In Banach Spaces,” International Journal of Wavelets, Multiresolution and Information Processing, pp. 1450022, 2013. View at Publisher · View at Google Scholar
  • Ömer Kışı, and Fatıh Nuray, “On -Asymptotically Statistical Equivalence of Sequences of Sets,” ISRN Mathematical Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Mila Stojaković, Ljiljana Gajić, and Biljana Carić, “Fixed Point and Subfixed Point for Fuzzy Mappings in Generalized Metric Fuzzy Spaces,” Journal of Applied Mathematics, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • B. Hazarika, and S. A. Mohiuddine, “Ideal Convergence of Random Variables,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Bipan Hazarika, “Wijsman Orlicz Asymptotically Ideal -Statistical Equivalent Sequences,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Shamshad Husain, and Sanjeev Gupta, “-Mixed Cocoercive Operators with an Application for Solving Variational Inclusions in Hilbert Spaces,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–13, 2013. View at Publisher · View at Google Scholar
  • Satish Shukla, Slobodan Radojević, Zorica A Veljković, and Stojan Radenović, “Some coincidence and common fixed point theorems for ordered Prešić-Reich type contractions,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 520, 2013. View at Publisher · View at Google Scholar
  • Satish Shukla, and Brian Fisher, “A Generalization of Prešić Type Mappings in Metric-Like Spaces,” Journal of Operators, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Sunita Deswal, and Kapil Kumar Kalkal, “Two Temperature Magneto-Thermoelasticity with Initial Stress: State Space Formulation,” Journal of Thermodynamics, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Krisanthi Naka, and Kostaq Hila, “Some properties of hyperideals in ternary semihypergroups,” Mathematica Slovaca, vol. 63, no. 3, pp. 449–468, 2013. View at Publisher · View at Google Scholar
  • Habib Mâagli, Rym Chemmam, and Sonia Ben Othman, “Asymptotic Behavior of Positive Solutions of a Nonlinear Combined p-Laplacian Equation,” Mediterranean Journal of Mathematics, 2013. View at Publisher · View at Google Scholar